# SDR SWAA051907

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 60,011 hours, 50,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 & R1 DOOR EVACUATION SLIDES OUT OF ADJUST.  READJUSTED SLIDES PER MM.
